| || On The Formal Solution Of Dual Integral Equations Of Two Variables
Author : Srivastava, H.M.;Srivastava, S.C.
Source : Defence Science Journal ; Vol:23(2) ; 1973 ; pp 71-78
Subject : 51 Mathematics
Keywords : H function;Fractional integration
Abstract : The formal solution of certain dual integral equations involving the H-function of two variables as kernels by fractional integration has been obtained. The given dual integral equations have been transformed, by the application of fractional integration operations, into two others with a common kernel and the problem is then reduced to solving an integral equation.